# SDR AALA202512151041

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 37,732 hours, 16,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Split
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENROUTE SHORTLY AFTER TRIMMING THE AIRCRAFT, THE YOKE WAS TILTED RIGHT AND REQUIRED RETRIMMING AGAIN. SHORTLY AFTER THIS THE CREW NOTICED A FLAP ASYMMETRY.  FLAP HANDLE UP, FLAP INDICATOR WAS SPLIT BETWEEN UP AND 1. RIGHT FLAP LOWER THAN LEFT. AIRCRAFT DECLARED EMERGENCY AND LANDED SAFELY AT ORD. (OPEN).
